# SDR 97ZZZX6228

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261GA
- Make and model: Stbros SD360
- Aircraft serial: SH3745
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NAS/MIA - FLT 3430 - PILOT REPORT:  LANDING GEAR WARNING HORN DID NOT SOUND AT FLIGHT IDLE WITH GEAR UP.  CORRECTIVE:  ADJUSTED WARNING HORN MICROSWITCH AT THROTTLE QUADRANT.
